MathSciNet Relay Station
MathSciNet bibliographic data
MR2591678 (2011c:34190) 34K20 (34K12 34K25)
Rebenda, Josef Asymptotic behaviour of solutions of real two-dimensional differential system with nonconstant delay. Arch. Math. (Brno) 45 (2009), no. 3, 223–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement